# SDR AALA20161213001

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 61,984 hours, 7,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14602
- Condition: Faulty
- Location: Emergency Lights
- Part time: 17,674 hours, 2,459 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHTS AT MID GALLEY TO ROW 12 LEFT SIDE,  CLOSET MOUNTED EMERGENCY LIGHTS MID GALLEY AND 2L SLIDE LIGHT ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M33099 IAW AMM 33-51-06. ALL LIGHTS CHECK NORMAL.
